# SDR AALA20101125DFW03

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 44,022 hours, 5,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR AFT SIDEWALL ESCAPE PATH LIGHT LAMP INOPERATIVE.  REPLACED LAMP FOR AFT SIDEWALL ESCAPE PATH LIGHT AT LEFT NUMBER 2 DOOR.  OPS CHECK NORMAL.
